# SDR DALA1102659855

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 237 Rbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 237, RBL 55, BENEATH CUSP WEB CRACKED DOUBLER AT FASTENER HOLE. REMOVED 1EA FRAME FITTING IAW SRM 51-30-5.  REMOVED FASTENERS & REPAIR IAW SRM      51-30-5.  CUT-OUT DAMAGED AREA IAW SRM 53-10-16-801-663A-A, NDT VERIFIED DAMAGE. REMOVED IAW NDT SPM 01-10-01.  FABRICATEDED FILLER DOUBLER IAW SRM 53-12-2, FIG 4 & DC9-A-53-1016-801-663A-A.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED IAW SRM 51-30-5.  INSTALLED  FRAME FITTING IAW SRM 51-30-1 11.  REQUIRED INSP COMPLETED.
